# SDR MASA200800034

- Difficulty date: January 17, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N651ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7139
- Aircraft time: 17,952 hours, 16,333 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Mlg Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 7297, ORD, GEAR DISAGREE MASTER WARNING/NOSE DOOR OPEN AFTER GEAR RETRACTION.  ADJUSTED S23 PROX SENSOR, OPS CHECK GOOD.
